5 doctors weighed in:

Can you have botox if you are on a blood thinner?

5 doctors weighed in
Dr. Bryan McIntosh
Surgery - Plastics
2 doctors agree

In brief: Botox

Botox given to patients taking blood thinners may result in more bruising than Botox given to those who don't use of blood thinners.

In brief: Botox

Botox given to patients taking blood thinners may result in more bruising than Botox given to those who don't use of blood thinners.
Dr. Bryan McIntosh
Dr. Bryan McIntosh
Thank
Dr. Richard Tholen
Surgery - Plastics
2 doctors agree

In brief: You can, but . . .

The needle pokes used to place the Botox in your muscles can cause bruising and even more serious bleeding.
So it's a risk that you may not want to take simply to reduce wrinkles.

In brief: You can, but . . .

The needle pokes used to place the Botox in your muscles can cause bruising and even more serious bleeding.
So it's a risk that you may not want to take simply to reduce wrinkles.
Dr. Richard Tholen
Dr. Richard Tholen
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors